Approximate Bayesian estimation for parameters of simple linear bivariate truncated t regression model
JOURNAL OF EDUCATION AND SCIENCE,
2020, Volume 29, Issue 1, Pages 192-205
AbstractIn this paper , It is obtained to approximate estimation for parameters of the two-tailed truncated regression model by Lindely approach . The prior non- informative was used for the regression parameters matrix when the variance matrix is known and the two truncated points are also known. Under the quadratic loss function, the estimates approximations of the regression parameters matrix around zero up to third order moments are obtained.
- Article View: 19
- PDF Download: 21